# SDR TRAX200600908

- Difficulty date: October 22, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 8,140 hours, 6,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 484 INTERCOSTAL CLIP CRACKED, O/B OF RBL 27.
